MathSciNet Relay Station
MathSciNet bibliographic data
MR2440291 (2009d:13001) 13A15
Fontana, Marco; Loper, K. Alan The patch topology and the ultrafilter topology on the prime spectrum of a commutative ring. Comm. Algebra 36 (2008), no. 8, 2917–2922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement